i am taking this for treatment of iih along this i am taking mecomin-od and sibelium i ve tingling sensetion in my fingers toes and feet is it something serious
Have you just taken the diamox for the first time?
If so, it could be serious, you may be experiencing an allergic reaction.
Other serious allergic symptoms include: rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue.
If you are experiencing any of these symptoms get medical help at once.
For more information see:
My son is taking Diamox for IIH as well (he is only 12). They first started him on 1000mg a day and he also experienced tingling in his hands, fingers, feet and toes and sometimes in his mouth, they told me it was a side effect. They reduced his dosage to 750mg a day (250 in the am and 500 at bedtime) and they also started him on Bicitra (15ml 3x day) because his PH level was acidic due to the diamox. You might want to ask your doctor about checking your electrolytes, because the diamox can cause changes in your PH level. My understanding is that the tingling is a side effect of the meds, but it also is a sign of the PH level being off, so I don't know if reducing the Diamox or adding the Bicitra is what resolved his tingling, but it has resolved.
- Diamox Information for Consumers
- Diamox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diamox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 6 answers
Intracranial Hypertension - Taking 4000 mg diamox, 1000 mg naproxen, and 200 mg topamax a day... and
Posted 24 Jun 2011 • 2 answers
Posted 8 Aug 2012 • 2 answers
Posted 23 Oct 2012 • 1 answer
Posted 29 Aug 2014 • 1 answer